# SDR SCNA20160307033

- Difficulty date: March 7, 2016
- Submitted: March 9, 2016
- Operation: Air carrier
- Aircraft: N711SY
- Make and model: Boeing 737-73V
- Aircraft serial: 30245
- Aircraft time: 47,934 hours, 26,294 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD LT WINDSCREEN EMERGENCY LIGHT LENS COVER MISSING.  INSTALLED LIGHT LENS COVER FWD LT WINDSCREEN.
